کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5471501 1399037 2018 7 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
Global attractor of the Kirchhoff wave models with strong nonlinear damping
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
Global attractor of the Kirchhoff wave models with strong nonlinear damping
چکیده انگلیسی
The paper investigates the existence of global attractor of Kirchhoff type equations with strong nonlinear damping: utt−σ(‖∇u‖2)Δut−ϕ(‖∇u‖2)Δu+f(u)=h(x). It proves that when the growth exponent p of the nonlinearity f(u) is up to the supercritical range: N+2N−2≡p∗
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 76, February 2018, Pages 40-45
نویسندگان
, , ,